# SDR CA080211011

- Difficulty date: January 11, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 2,712 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 19004212401
- Condition: Broken
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) C02 CHECK: DURING AILERON CONTROL CABLES INSPECTION ,ON LT AND RT WINGS, FOUND AILERON CABLES (LT P/N 190-04212-401 AND P/N 190-04209-401, RT PN 190 -05550-401 AND PN 190-04209-401) WORN AND HAS SEVERAL WIRES BROKEN AT FAIRLEAD LOCATED AT LT AND RT WINGS RIB 4A WS -3025.80 MIL. SPAR 2 IN MLG WHEEL WELL. REF J/C 27-11-00-003-LT/1 AND J/C 27-11-00-003-RT/2 . THE WORN AREA WITH A FEW BROKEN STRANDS FOUND UNDER GROMMET NYLON (P/N PE49068-501) MOUNTED ON THE FAIRLEAD. AIR CANADA FLEET DEPARTMENT HAVE BEEN ADVISED (TC NR 20080211011)
